MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-REVISION 02.07.0310SCF FIXED TIBIAL INSERT SC SIZE 3/10MM

MEDACTA INTERNATIONAL SA GMK-REVISION 02.07.0310SCF FIXED TIBIAL INSERT SC SIZE 3/10MM
Model Number 02.07.0310SCF
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 09/25/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 30 september 2021: lot 1908932: (b)(4) items manufactured and released on 18-nov-2019.Expiration date: 2024-oct-28.No anomalies found related to the problem.To date, (b)(4) items of this lot have been sold without other similar events reported.
 
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.At 4 days after primary surgery, the surgeon performed a washout and revised the poly and the surgery was completed successfully.Previously the patient was revised from competitor to medacta implants (thus, for the patient this is the 2nd revision surgery but the 1st considering medacta implants).

Brand Name
GMK-REVISION 02.07.0310SCF FIXED TIBIAL INSERT SC SIZE 3/10MM
Common Device Name
FIXED TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12687964
Report Number3005180920-2021-00822
Device Sequence Number5760568
Product Code JWH
UDI-Device Identifier07630030817076
UDI-Public07630030817076
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/28/2024
Device Model Number02.07.0310SCF
Device Catalogue Number02.07.0310SCF
Device Lot Number1908932
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2021
Initial Report FDA Received Date10/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;